# SDR HNAA0200087

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 8,430 hours, 9,431 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 85540001003
- Part serial: SSA0132
- Condition: Cracked
- Part time: 8,435 hours, 9,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SKIN OF FORE RUDDER HAS LARGE CRACK AT FIRST AND SECOND RIB BELOW TOP CLOSING RIB. REPLACED RUDDER.
